MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; PUMP, INFUSION

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD ADMINISTRATION SET; PUMP, INFUSION
Model Number 7300
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 - lot #: possible lots 6061452, 6071181.H3: no product was received for analysis.Without the return of the product a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.The service history review had no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that the device under delivered.Per reporter the device alarmed "infusion complete or empty", however, the patient did not receive the entire medication/bag.The pump indicated that infusion was complete but there was definitely at least 100 ml left in bag.A continuous infusion rate of 6 ml/hour had been programmed, with a total reservoir volume of 275 ml and given 275 ml but there was still at least 100 ml in the bag.The air detector and upstream sensor had been turned off.The length of infusion had been set to 46 hours, and the lock level had been set to ll2.A closed system drug transfer device (cstd) was used to fill cassette.There was patient involvement, but no patient harm reported.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22413258
Report Number3012307300-2025-07953
Device Sequence Number18557927
Product Code FRN
UDI-Device Identifier10610586029646
UDI-Public(01)10610586029646
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7300
Device Catalogue Number21-7322-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown